# SDR AALA20110112TUL12

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 56,633 hours, 29,170 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP VANE - WORN SPOTS IN LEADING EDGE OF NUMBER 3 FLAP VANE NEAR INBOARD END OF VANE.  INSTALLED DOUBLER WITH HOT BOND PER SRM 51-70-02.
